EconPapers    
Economics at your fingertips  
 

Robustness of solutions of linear differential equations with infinite delay

Anwar A. Al-Badarneh (Al-Nayef) and Rabaa K. Maaitah

International Journal of Stochastic Analysis, 2006, vol. 2006, 1-13

Abstract:

We use some consequences of the concept of semihyperbolicity of the solution operator to show robustness of solutions of the linear delay differential equation x ′ ( t ) = A x ( t ) + B x ( t − r ) with infinite delay with respect to a small nonlinear perturbation.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/2006/038769.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/2006/038769.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:038769

DOI: 10.1155/JAMSA/2006/38769

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnijsa:038769